Items where Author is "Sanders, Jan"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Knibbeler, Vincent, Lombardo, Sara and Sanders, Jan (2017) Higher-dimensional automorphic lie algebras. Foundations of Computational Mathematics, 17 (4). pp. 987-1035. ISSN 1615-3375

Knibbeler, Vincent, Lombardo, Sara and Sanders, Jan (2014) Automorphic Lie algebras with dihedral symmetry. Journal of Physics A: Mathematical and Theoretical, 47 (36). pp. 365201-365220. ISSN 1751-8113

Lombardo, Sara and Sanders, Jan (2010) On the Classification of Automorphic Lie Algebras. Communications in Mathematical Physics, 299 (3). pp. 793-824. ISSN 0010-3616

This list was generated on Sat Dec 10 09:29:27 2022 UTC.